Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Embeddability of some strongly pseudoconvex CR manifolds
HTML articles powered by AMS MathViewer

by George Marinescu and Nader Yeganefar PDF
Trans. Amer. Math. Soc. 359 (2007), 4757-4771 Request permission

Abstract:

We obtain an embedding theorem for compact strongly pseudoconvex CR manifolds which are boundaries of some complete Hermitian manifolds. We use this to compactify some negatively curved Kähler manifolds with compact strongly pseudoconvex boundary. An embedding theorem for Sasakian manifolds is also derived.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 32V30, 32V15, 32Q05
  • Retrieve articles in all journals with MSC (2000): 32V30, 32V15, 32Q05
Additional Information
  • George Marinescu
  • Affiliation: Institut für Mathematik, Humboldt-Universität zu Berlin, Unter den Linden 6, 10099 Berlin, Germany
  • Address at time of publication: Mathematisches Institut, Universität zu Köln, Weyertal 86-90, D50931 Köln, Germany
  • MR Author ID: 819533
  • Email: george@mathematik.hu-berlin.de, gmarines@math.uni-koeln.de
  • Nader Yeganefar
  • Affiliation: Département de Mathématiques, Université de Nantes, 2 rue de la Houssinière, BP 92208, 44322 Nantes cedex 03, France
  • Address at time of publication: CMI, Université de Provence, 39 Rue Frédéric Joliot Curie, 13453 Marseille cedex 13, France
  • Email: nader.yeganefar@math.univ-nantes.fr, Nader.Yeganefar@cmi.univ-mrs.fr
  • Received by editor(s): January 10, 2005
  • Received by editor(s) in revised form: April 18, 2005
  • Published electronically: April 24, 2007
  • Additional Notes: The second-named author was (partially) supported by the European Commission through the Research Training Network HPRN-CT-1999-00118 “Geometric Analysis”.
  • © Copyright 2007 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 359 (2007), 4757-4771
  • MSC (2000): Primary 32V30, 32V15, 32Q05
  • DOI: https://doi.org/10.1090/S0002-9947-07-04047-0
  • MathSciNet review: 2320650